| Model Number |
02.12.E0413FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 february 2025.Lot 2401141: (b)(4) items manufactured and released on 28-feb-2024.Expiration date: 2029-02-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain and stiffness and the cause is unknown.The surgeon downsized the poly (13 to 11mm) and the surgery was completed successfully.